Jump to content

Photo

Dianette - Wonder/hell Drug - Whats Left?

dianetteaccutane mood swings depression inital breakout hormonal

4 replies to this topic

#1 BlackStar85

BlackStar85

    Halfway Between the Gutter and the Stars

  • Members
  • Posts & Likes
    Posts: 32
    Likes: 5
About Me
  • Gender:Female
  • Location:Scotland
  • Joined: 04-April 12

Achievements

     

Posted 27 September 2012 - 07:25 PM

Hey people,



Well its the 3rd time ill be back on Dianette and im 2 months in and struggling. I have Cysts and nodules appearing everywhere I currently have 10/11 at the mo and the depression has more than set in, tho I think the pill can actually lower your mood and lets just say the mood swings are horrendous!! Im aware having been on the pill a few times that my skin will clear up considerably and ill literally have an acne free face its amazin it really is but the initial breakout is getting to much to handle and I know whats coming now I know its gonna take months upon months for my skin to clear up again. Ohh and the mood swings jeeez they are bad! one min u dont want to talk to anyone or ur angry or numb then the next ur all needy and teary but I literally cant keep doing this and as you know its not recommended to stay on Dianette longterm :( sooooo

My question after Dianette whats left.....Accutane? if so has Accutane helped clear up anyones acne who has been on any BCP or who has hormonal acne

Sorry for being all down and negative, its just im nearing 28 and it just holds you back so much in life and I just dont feel its taken seriously enough with doctors, they have no idea the impact it can have. I mean ive literally stayed in for weeks without setting foot outside. I just wish they would find something to permanently cure it or give us a pill we can stay on forever.

mucho love xx

#2 EWWpimples

EWWpimples

    Member

  • Members
  • Posts & Likes
    Posts: 109
    Likes: 4
About Me
  • Gender:Female
  • Location:East Coast
  • Interests:sleeping, partying, music, reading, and of course getting rid of pimples :)
  • Joined: 02-January 12

Posted 27 September 2012 - 08:04 PM

Hey. If you have hormonal acne have you tried Spiro? I took Spiro about three years ago because I had hormonal acne, and I had great results! 100 % clear. I was on Spiro for about 4 to 5 months but was taken off of it because the dermatologist who prescribed it to me was sick the day I was supposed to get a refill, so I saw another dermatologist in the office and she said that my skin was clear and to just use the topical stuff. And my face stayed perfectly clear for about 10 to 11 months after I stopped taking spiro. (I had a small pimple here and there). Then I started having small breakouts, nothing serious, so I went back to the derm (same one who stopped me from taking spiro) in hopes of getting spiro again, but she said she really didn't think I needed it and gave me vitamins instead, and honestly they work sooo good! I love them. I've been on them for a while now and honestly, I feel like my face just keeps getting better and better. ANd since they're vitamins, I'm assuming it's okay to use for the long run. (not a hundred percent sure about that) But anyway it's niacinimide and it really has worked great for me,probably just as good as spiro so maybe when you come off of Dianette, you should ask your doctor about it.

#3 Green Gables

Green Gables

    RETIRED

  • Veteran Members
  • Posts & Likes
    Posts: 3,078
    Likes: 439
About Me
  • Gender:Not Telling
  • Joined: 06-June 11

Posted 27 September 2012 - 10:36 PM

Hey people,



Well its the 3rd time ill be back on Dianette and im 2 months in and struggling. I have Cysts and nodules appearing everywhere I currently have 10/11 at the mo and the depression has more than set in, tho I think the pill can actually lower your mood and lets just say the mood swings are horrendous!! Im aware having been on the pill a few times that my skin will clear up considerably and ill literally have an acne free face its amazin it really is but the initial breakout is getting to much to handle and I know whats coming now I know its gonna take months upon months for my skin to clear up again. Ohh and the mood swings jeeez they are bad! one min u dont want to talk to anyone or ur angry or numb then the next ur all needy and teary but I literally cant keep doing this and as you know its not recommended to stay on Dianette longterm Posted Image sooooo

My question after Dianette whats left.....Accutane? if so has Accutane helped clear up anyones acne who has been on any BCP or who has hormonal acne

Sorry for being all down and negative, its just im nearing 28 and it just holds you back so much in life and I just dont feel its taken seriously enough with doctors, they have no idea the impact it can have. I mean ive literally stayed in for weeks without setting foot outside. I just wish they would find something to permanently cure it or give us a pill we can stay on forever.

mucho love xx


I would look into the relation between acne and low progesterone in this thread.

While Dianette is generally good for acne, when some women go on any BCP their body stops making its own progesterone because the BCP gives them SYNTHETIC progesterone. Low progesterone = acne. The only way to really fix this is to use NATURAL BIOIDENTICAL progesterone. Again, see the thread above for full details.

Edited by Green Gables, 27 September 2012 - 10:38 PM.

photo-152109.gif?_r=1345837784?__rand=0.

 

I don't get notified of your response to my post unless you QUOTE my post.

Please only quote a small portion of the post so it doesn't clutter up the thread. 

 

How to Treat Hormonal Acne

Good and Bad Birth Control Pills and Implants for Acne

How to take Spironolactone

List of Doctors Who Prescribe Spironolactone

Topicals for Hormonal Acne

 

HOW I STAY 100% CLEAR:

Spironolactone (anti-androgen drug)

Betaine HCL with each meal

Avoiding silicones and occlusives in skin/hair products

 

 

 


#4 BlackStar85

BlackStar85

    Halfway Between the Gutter and the Stars

  • Members
  • Posts & Likes
    Posts: 32
    Likes: 5
About Me
  • Gender:Female
  • Location:Scotland
  • Joined: 04-April 12

Achievements

     

Posted 18 November 2012 - 09:53 PM

Thanks I did not know that...maybe explains why it takes so long to work and when u come off u get even more cysts/nodules. Maybe i should go herbal i know it works for menopause my mum takes a combo of herbals. Its just exhausting u can be doing everythin right..eating the right food, all non comedeogenic products, water etc n still doesnt make a difference if its hormonal related. My dr said hopefully one day dianette will shift my hormones and itll stay put but im not holding out. Near enough tried everythin other than accutane bt my friends liver got badly damaged and its not got good success rates with hormonal

Ur posts r appreciated :)) xx

#5 LillyRose7

LillyRose7

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 207
    Likes: 22
About Me
  • Gender:Female
  • Joined: 05-December 11

Posted 20 January 2013 - 08:38 AM

i wouldn't take diane/dianette it was like a hell drug for me. Yes my acne cleared up but my hair wnt through this crazy shedding period. I don't think i'm the only one who experienced it because my mom took it and her hair fell out on it. My friend from france msged me once saying her hair started falling since taking BCP for her chest acne, and i asked her which type and she said Diane. Her hair still never regained its texture. Not scaring you but just saying that while diane is super effective (my doc even said so) it has so many side effects. Also i gained so much weight on it and has massive boobs (from 34C to 36DD) but i think it was moslty water. It gave me the worse symptom - thrombosis in my leg. So i had to go off it. I think it gave me a big broken vein as a result on that leg. Like a big massive green spider broken on the back of my knee. I also had a migraine everyday after school and had to lie down in complete darkness for 1 hour everyday.

for some reason going off it caused my pcos to worsen 10000++++ times over. this NEVER happened to me with other pills. It is well documented that this happens after Diane.

I wish it worked for me becasue my skin looked great but i wasn't willing to sacrifice my hair/weight/wellbeing for the sake of it, there are many alterntive routes.

When i tell doctors diane made me gain or made my hair fall, they look at me like i've lost the plot and theorize it by saying 'its an anti-androgen, its impossible! : well, the progesterone component cyproterone acetate has a million side effects. I heard it is not good to be on it long term if you suffer from mood disorders and depression.

BTW why is it not available in the US? there must be a reason?

Also - i dont know if you should take Accutane, there are other options like Spiro and other BCP that are as effective as Diane without the side effects for eg YAZ/Belara.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users